Browse "MA-Journal Papers(저널논문)" byAuthorNagel, Matthias

Showing results 1 to 2 of 2

1
Concordance of knots in S-1 x S-2

Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; Ray, Arunima, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

2
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0